Ontology highlight
ABSTRACT: Background
Clostridioides difficile (C. difficile) is the major pathogen causing antibiotic-associated diarrhea. There are a variety of symptoms associated with C. difficile infection (CDI) in adults, including self-limiting diarrhea, pseudomembranous colitis, toxic megacolon, septic shock, and even death from the infection. However, the infant's intestine appears to be completely resistant to the effects of C. difficile toxins A and B with rare development of clinical symptoms.Case presentation
In this study, we reported a 1-month-old girl with CDI who was born with neonatal hypoglycemia and necrotizing enterocolitis. Her symptom of diarrhea occurred after extensive use of broad-spectrum antibiotics during hospitalization and was accompanied by elevated white blood cell, p
SUBMITTER: Li Z
PROVIDER: S-EPMC10311876 | biostudies-literature | 2023 Jun
REPOSITORIES: biostudies-literature